MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 9797
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the spo2 keeps losing signal for the rad-97 device.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., other, other text: e1.Initial reporter postal code exceeded allowable field length, initial reporter postal code is as follows: (b)(6).E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).H3 other text : device not returned.
 
Additional Manufacturer Narrative
The returned device was evaluated.During the investigation, recessed pins were observed on the tb20 cable connector.The recessed pins resulted in the unit being unable to recognize the cable to obtain measurements.E1.Initial reporter postal code exceeded allowable field length, initial reporter postal code is as follows: (b)(6).Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other, other text: "udi related data quality updates only." this correction updates the udi information, 510k number, and model number to ensure alignment with gudid.The 510k number in gudid was updated to k212161 to correspond with masimo's 4-digit model number (9797).
 
Event or Problem Description

Brand Name
RAD-97 PULSE CO-OXIMETER
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key18271250
Report Number3019388613-2023-00274
Device Sequence Number14454613
Product Code MWI
UDI-Device Identifier00843997012775
UDI-Public(01)00843997012775(11)200706(21)3000058562
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9797
Device Catalogue Number9797
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/19/2024
09/20/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date02/08/2024
10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown